×

Found 525 Documents (Results 1–100)

100
MathJax

On Roth type conditions, duality and central Birkhoff sums for i.e.m. (English) Zbl 1467.37040

Crovisier, Sylvain (ed.) et al., Some aspects of the theory of dynamical systems: a tribute to Jean-Christophe Yoccoz. Volume II. Paris: Société Mathématique de France (SMF). Astérisque 416, 65-132 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

An estimate for the number of periodical trajectories of the given period for mapping of an interval, Lucas numbers, and necklaces. (English. Russian original) Zbl 1435.37058

Vestn. St. Petersbg. Univ., Math. 51, No. 4, 367-372 (2018); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 5(63), No. 4, 606-613 (2018).
MSC:  37E05 37C27 37E15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software